# SDR SIMA20151231005

- Difficulty date: December 31, 2015
- Submitted: January 29, 2016
- Operation: Air carrier
- Aircraft: N634AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145150
- Aircraft time: 38,874 hours, 35,506 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 14566736001
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING SPAR I LOWER SPAR CAP CRACKED AT RIB 9.  REPAIRED LT WING SPAR I LOWER CAP IAW ERS-EM-57MR-567.
